# SDR AALA2009060200001

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 29,491 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS FAIL TO OPERATE FROM THE FLIGHT DECK.  REPLACED BATTERY PACK.
